HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[Agranulocytosis caused by cinepazide maleate. 2 case reports].

AuthorsF Chague, C Sgro, D Caillot, H Guy, C Portier, P Louis, A Escousse
JournalTheĢrapie (Therapie) 1987 Jan-Feb Vol. 42 Issue 1 Pg. 67 ISSN: 0040-5957 [Print] FRANCE
Vernacular TitleAgranulocytose au maléate de cinépazide. Deux observations.
PMID3590073 (Publication Type: Case Reports, Letter)
Chemical References
  • Piperazines
  • Vasodilator Agents
  • cinepazide
Topics
  • Aged
  • Agranulocytosis (chemically induced)
  • Female
  • Humans
  • Male
  • Piperazines (adverse effects)
  • Vasodilator Agents (adverse effects)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: